# SDR AMWA87352

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,690 hours, 34,326 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3410 · Flight Environment Data
- Part: Indication Sys
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CAPT NOTED SMOKE AND ELECTRICAL ODOR WHICH APPEARED TO BE COMING FROM CAPT'S EFIS SYSTEM.  CREW DECIDED TO RETURN TO GATE WITH NO FURTHER INCIDENT.  CND ON GROUND, SYSTEM OPS CHECKS NORMAL.  REMOVED AND REPLACED CAPT EFIS SCREEN FOR PRECAUTIONARY MEASURES.
